# SDR IPXA1568969

- Difficulty date: August 19, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Sta 1681-1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO RT AFT SHEAR WEB HAS SMALL AREAS OF CORROSION FROM STA 1681  TO 1715 , BL 0 WL 208.  REMOVED CORROSION AND RESTORED FINISH IAW EO B757-3510-38268-C.
